Bisoprolol Fumarate Forums

Recently active Bisoprolol Fumarate forums and community discussion threads. Post your question or story about Bisoprolol Fumarate and connect with others who have experience with the same medications. No registration is required and your identity remains anonymous.



Page of 1     New Thread    RSS Feed
coming of bisoprolol fumarate

hi i have been on bisoprolol fumarate for about 2 months but i feel shocking .tired. my body doesnt seem my own i would like to come of them but worried about the effects it might have, i didnt take it yesterday and havnt took it this morning , i take them along with a water tablet for blood pressure i was on propranol but they changed them for bisoprolol. just wondered if any one had any probloms coming of them ? thanks marg ## Bisoprolol is a beta blocker that is commonly used to treat high blood pressure and cardiac conditions. And yes, stopping them abruptly could cause problems, yu may experience rebound effects, such as elevated heart rate, palpitations and increased blood pressure, all of which could be dangerous if not carefully monitored. It is also very important to keep your ...

Updated
Can not sleep and shortness of breath

I have had a aortic valve replacement and a single bypass. Consultant has said the operation was a success. However I'm repeatedly going to A & E with severe shortness of breath and felt worse than before the operation. The only new tablet since my operation is Bisoprol fumarate. ## Hello, Morris! How are you? What other medications do you take? Those symptoms can be signs of congestive heart failure, as reported by the NIH. Have you had any swelling or edema? Bisoprolol side effects, as reported by the FDA, may include nausea, dizziness, headache and increased urination. What are your blood pressure levels? ## No Was Just At Hospital And released ! All results Came Back Good With Heart . It Is These Meds ! Gotta Get off And Get New Dr.

Updated
Cellulose microcrystalline

I should be taking one bisoprolol fumarate 2.5mgm tablet daily and like Teva brand but pharmacist could not get that particular strength so has given me 1.25mgm to take two daily.I suffer bad side effects from most medication and have been very uncomfortable since taking lower strength tablets with full feeling in stomach followed by uncomfortable feeling in intestines.Is this because I am taking twice the am mound of " carrier"ingredients which cause most of my adverse side effects. ## @Beany You are not taking 2x the carrier ingredients. The mass of a 1.25 mg tablet is not the same as a 2.5mg tablet. Further, microcrystalline cellulose is simply refined woodpulp and is a common bulking agent is not water soluble even in stomach acids. ## And my question is, how do you know tha...

Updated


Discuss Bisoprolol Fumarate

No registration needed.
Simply fill out the form below.

Discuss: Bisoprolol Fumarate

 *
What are the main keywords of your topic?


 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




5) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 13 December 2017.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA